# SDR 20001215SH040

- Difficulty date: October 13, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- Aircraft time: 18,158 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Link
- Part number: 7625100702042
- Part serial: 255
- Condition: Failed
- Location: Mlg Floats
- Part time: 10,392 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOATS WERE INADVERTENTLY INFLATED.  LINK DID NOT SEPARATE AT SHEAR POINT.   (X)
